Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having itching rashes. What should I do?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5914 Questions
Question
I have this dash on my legal and is itching really bad what should I do? no allergies, no history.
Posted Fri, 2 Aug 2013 in General Health
 
 
Answered by Dr. Rahul Kumar 1 hour later
Hello,
Thanks for the query.
This rash can be an allergic contact dermatitis. Please take an anti histamine tablet like avil.
Apply some mild steroid lotion like hydrocortisone lotion. This will give you immediate relief. Please upload a photograph of the lesion. It will help me in giving a closer diagnosis. Waiting for your response. Thank you.
Above answer was peer-reviewed by
 
Follow-up: Having itching rashes. What should I do? 3 minutes later
ur welcome
 
 
Answered by Dr. Rahul Kumar 8 minutes later
Thanks for the response.
Above answer was peer-reviewed by
 
Follow-up: Having itching rashes. What should I do? 8 minutes later
did u get the picture
 
 
Answered by Dr. Rahul Kumar 4 minutes later
Hello,
I got is bit late. Dont worry I have seen the lesion. It appears like allergic contact dermatitis only. Just follow the treatment I suggested you. It will give you a good result.
Thank you.
Above answer was peer-reviewed by
 
Follow-up: Having itching rashes. What should I do? 2 minutes later
thanks for the help and ur welcome
 
 
Answered by Dr. Rahul Kumar 9 minutes later
You are welcome.
Above answer was peer-reviewed by
 
Follow-up: Having itching rashes. What should I do? 13 minutes later
where do I get the lotion
 
 
Answered by Dr. Rahul Kumar 10 minutes later
This lotion is available over the counter in most of the countries. Just go to any medical shop.
Above answer was peer-reviewed by
 
Follow-up: Having itching rashes. What should I do? 0 minute later
thank u for every thing
 
 
Answered by Dr. Rahul Kumar 2 hours later
You are most welcome.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor